MathSciNet Relay Station
MathSciNet bibliographic data
MR474875 (57 #14506) 65N30
Bonnerot, R.; Jamet, P. Numerical computation of the free boundary for the two-dimensional Stefan problem by space-time finite elements. J. Computational Phys. 25 (1977), no. 2, 163–181.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement